RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 3, Pages 330–336 (Mi mz8672)  

This article is cited in 1 scientific paper (total in 1 paper)

Isomonodromic Confluence of Singular Points

Yu. P. Bibilo

M. V. Lomonosov Moscow State University

Abstract: We consider the problem of confluence of singular points under isomonodromic deformations of linear systems. We prove that a system with irregular singular points is a result of isomonodromic confluence of singular points with minimal Poincaré ranks, i.e., of singular points whose Poincaré rank does not decrease under gauge transformations.

Keywords: isomonodromic deformation, linear differential equation, confluence of singular points, Poincaré rank, gauge transformation, monodromy matrix, Fuchsian system

DOI: https://doi.org/10.4213/mzm8672

Full text: PDF file (435 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:3, 309–315

Bibliographic databases:

Document Type: Article
UDC: 517.927.7
Received: 30.09.2009

Citation: Yu. P. Bibilo, “Isomonodromic Confluence of Singular Points”, Mat. Zametki, 87:3 (2010), 330–336; Math. Notes, 87:3 (2010), 309–315

Citation in format AMSBIB
\Bibitem{Bib10}
\by Yu.~P.~Bibilo
\paper Isomonodromic Confluence of Singular Points
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 3
\pages 330--336
\mathnet{http://mi.mathnet.ru/mz8672}
\crossref{https://doi.org/10.4213/mzm8672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761590}
\zmath{https://zbmath.org/?q=an:05791053}
\elib{http://elibrary.ru/item.asp?id=15332568}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 3
\pages 309--315
\crossref{https://doi.org/10.1134/S0001434610030028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279034600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77953969307}


Linking options:
  • http://mi.mathnet.ru/eng/mz8672
  • https://doi.org/10.4213/mzm8672
  • http://mi.mathnet.ru/eng/mz/v87/i3/p330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:260
    Full text:44
    References:20
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019